# SDR AALA202206130214

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A300*
- Aircraft serial: 7500
- Aircraft time: 15,462 hours, 5,867 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Air Data Module
- Part number: PG1152BC02
- Part serial: 16100769
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TAKEOFF THE AIRSPEED INDICATORS (CAPTAINS AND FIRST OFFICERS) VARIED BY 10 KNOTS. THIS OCCURRED AT LOW SPEED (BELOW 100 KNOTS). FIRST OFFICERS SPEED SHOW LOW ON APPROACH. REMOVED AND REPLACED FIRST OFFICERS PITOT AIR DATA MODULE (19FP2) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 34-11-17.
